# SDR CALA2016081500544

- Difficulty date: August 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 97,657 hours, 15,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CENTER SEAT ROW 21 - 23, FLOOR PROXIMITY EMERGENCY LIGHT FOUND DIM.  POWER SUPPLY M1209 REPLACED AND TEST CARRIED OUT NORMAL IAW AMM 33-51-07, AND 33-51-10.
